# SDR ZW0A0110902

- Difficulty date: November 9, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 45,896 hours, 7,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8100022602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT WAS INOPERATIVE FORWARD OF SEAT ROW 1 ON LH SIDE OF CABIN. REPLACED THE LAMP.  CHECK-C 9-23-00 LAX.  --CLOSED--
